# SDR 9718972284

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, COULD NOT CONTROL CABIN PRESSUREIZATION. AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED LEFT FLOW CONTROL VALVE, LEFT AND RIGHT PILOT PRESSURE REGULATORS, AND RIGHT PACK ANTICIPATOR.  PERFORMED OPERATIONAL CHECK, CHECKED OK.
